Recueil Mathématique (Nouvelle série)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Recueil Mathématique (Nouvelle série), 1946, Volume 19(61), Number 3, Pages 451–460 (Mi sm6313)  

This article is cited in 1 scientific paper (total in 1 paper)

The Silov $\Pi$-subgroups of locally normal groups

P. Golberg
Received: 08.12.1945
Bibliographic databases:
Language: Russian
Citation: P. Golberg, “The Silov $\Pi$-subgroups of locally normal groups”, Rec. Math. [Mat. Sbornik] N.S., 19(61):3 (1946), 451–460
Citation in format AMSBIB
\Bibitem{Gol46}
\by P.~Golberg
\paper The Silov $\Pi$-subgroups of locally normal groups
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1946
\vol 19(61)
\issue 3
\pages 451--460
\mathnet{http://mi.mathnet.ru/sm6313}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=19091}
\zmath{https://zbmath.org/?q=an:0061.03001}
Linking options:
  • https://www.mathnet.ru/eng/sm6313
  • https://www.mathnet.ru/eng/sm/v61/i3/p451
  • This publication is cited in the following 1 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1936–1946 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:186
    Full-text PDF :179
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024